About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 621315, 8 pages
http://dx.doi.org/10.1155/2013/621315
Research Article

Successive Iteration of Positive Solutions for Fourth-Order Two-Point Boundary Value Problems

College of Electron and Information, Zhejiang University of Media and Communications, Hangzhou, Zhejiang 310018, China

Received 1 March 2013; Revised 12 June 2013; Accepted 14 June 2013

Academic Editor: Chuanzhi Bai

Copyright © 2013 Yongping Sun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Yongping Sun, Xiaoping Zhang, and Min Zhao, “Successive Iteration of Positive Solutions for Fourth-Order Two-Point Boundary Value Problems,” Abstract and Applied Analysis, vol. 2013, Article ID 621315, 8 pages, 2013. doi:10.1155/2013/621315